Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
drown_in_chocolate

Dan's regime + minocycline and Retin-A

Recommended Posts

Hey. I went on Roaccutane 4 yrs ago and it did wonders but now the acne has start to come back again. Before I go on another course of Roaccutane, the doc has put me on Minocycline together with Tretinoin 0.05% cream.

My question is, is it safe to use BP gel/cream together with the Minocycline tablets and Tretinoin Cream? Or should i substitute BP for the tretinoin cream so I am just using Minocycline and BP?

If it is safe to use both BP and tretinoin, can they be applied together? Or at seperate intervals?

The acne is just on my back/shoulders at the moment it hasnt come back on my face. Any advice?

thanx.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×